Categories
Anxiety blogger clozapine delusions Doctors Emotionally unstable personality disorder hallucinations Health healthy hospital Medication Mental health mental health blogger Over weight Overweight Personality disorder psychiatrist psychosis Schizophrenia Voices Weight weight gain weight loss weightloss

My last clozapine tablet.

I was on clozapine for just over a year. I put 3 stone in this time. I’m currently trying to lose the weight but I’ve changed my antipsychotic medication to quetiapine. I’ve been on quetiapine before and it worked well for me but I’m on a really high dose. I know one of the side effects of quetiapine is weight gain but I’m going to try my hardest to loose the weight. Since changing I seem to have more energy and I’m sleeping less.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s